New directions in type-theoretic grammars

Research output: Contribution to journalArticleScientificpeer-review

83 Downloads (Pure)
Original languageEnglish
Pages (from-to)129-136
Number of pages8
JournalJournal of logic, language and information
Volume19
Issue number2
Publication statusPublished - 2010

Cite this

@article{7729be267dc7494797e5ce0051b57b9d,
title = "New directions in type-theoretic grammars",
author = "R.A. Muskens",
note = "Pagination: 8",
year = "2010",
language = "English",
volume = "19",
pages = "129--136",
journal = "Journal of logic, language and information",
issn = "0925-8531",
publisher = "Springer Netherlands",
number = "2",

}

New directions in type-theoretic grammars. / Muskens, R.A.

In: Journal of logic, language and information, Vol. 19, No. 2, 2010, p. 129-136.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - New directions in type-theoretic grammars

AU - Muskens, R.A.

N1 - Pagination: 8

PY - 2010

Y1 - 2010

M3 - Article

VL - 19

SP - 129

EP - 136

JO - Journal of logic, language and information

JF - Journal of logic, language and information

SN - 0925-8531

IS - 2

ER -